# SDR DALA2018100105808

- Difficulty date: September 28, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N806DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31914
- Aircraft time: 17,313 hours, 6,308 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3806 FIRST OBSERVER MASK LEAKING . CORRECTIVE ACTION: REPLACED MASK REF AMM 35-12-85 ON N/R 182 (0764421)
